Volume : V, Issue : I, January - 2016

Application of Revised Distribution Method for finding Optimal Solution of Unbalanced Transportation Problems

S. Aramuthakannan, P. R. Kandasamy

Abstract :

Keywords :

Article: Download PDF    DOI : https://www.doi.org/10.36106/paripex  

Cite This Article:

APPLICATION OF REVISED DISTRIBUTION METHOD FOR FINDING OPTIMAL SOLUTION OF UNBALANCED TRANSPORTATION PROBLEMS, S. Aramuthakannan, P.R. Kandasamy PARIPEX-INDIAN JOURNAL OF RESEARCH : Volume-5 | Issue-1 | January-2016


Number of Downloads : 124


References :